Hi, about a week ago I switched from Zoloft 150mg a day to effexor 75mg once a day at night. I was on Zoloft for almost a year. My question is will the Effexor start working faster because I was already taking an antidepressant? It's been about a week since starting Effexor and I do feel some improvements? Wondering if it's just a placebo effect or actually starting to work. Also I didn't taper down from zoloft, I just switched to effexor.
Hi,Kassidy! I wouldn't think so as they all have different chemical formulations and work on different receptor sites. But maybe it's possible and, hey, if you're feeling better so be it!
There's a gentleman who'll be coming along soon who's very knowledgeable in pharmacology. Perhaps he'll have the answer for you.
Good luck and I hope the Effexxor works for you. I've taken it for years and I swear by it. WCV
Kassidy; I agree with WCV but many times even if they are different for some people they do kick in a bit faster and you don't have near the discomfort you get with side effects. Myself too I have taken Effexor for years and have had very little problems with it and it has been a life saver for me also. Just remember if the doctor increase the dose after a few weeks or so it is possible to feel more of the side effects for a short time 1 to 2 weeks, But they way your are handling the change it should not be so bad. Then by the time 6 to 8 weeks you get the full benefits of the medication with the right blood level at that time.We all react different to these type of medications And some get some relief sooner than others being you were on a SSRI prior and now the benefits of the SNRI just might be what your system needs.Anyway I dought very much that it is all in the mind. Chuck1957;
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2013 • 4 answers
Posted 25 Aug 2015 • 1 answer
Can depression last 17 months even while being treated ?I've been on a lot of antidepressants and h?
Posted 5 Dec 2015 • 11 answers
Posted 26 Aug 2016 • 5 answers
Posted 7 Feb 2017 • 1 answer